# SDR SWAA2022081842770

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1670
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON BIN BULLNOSE INOP AT SEATS 9CBA AND 11CBA.  REPLACED EMERGENCY LIGHTS BATTERY PACK M1670 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.
